# SDR AWXA0001180

- Difficulty date: January 3, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 25,070 hours, 32,666 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 651630086
- Condition: Cracked
- Location: Fuselage
- Part time: 25,070 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE CHORD CRACKED FS 178 WL 207 LBL 26 (1.3L). REMOVED DAMAGED SECTION OF CHORD; INSTALLED NEW SECTION OF CHORD, SPLICE ANGLE, AND SPLICE PLATE IAW E.R. 03-5311-00342-JS2
